# SDR 95ZZZX2798

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5829D
- Make and model: Bell 206L-1
- Aircraft serial: 45270
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Mismanufactured
- Location: M/R
- Part time: 1,816 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SPAR OBSERVED DRILLED AT TIP WEIGHT INSTALLATION LOCATIONS.  TIP WEIGHT BLOCK AREA, HOLES DRILLED THROUGH TO SPAR INNER SKIN AT TIME OF MANUFACTURE.
